# SDR 99ZZZX4151

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: RAM Aircraft, Limited Partnership, repair station VA1R551K
- Aircraft: N220RH
- Make and model: Cessna 414
- Aircraft serial: 4140905
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: D302104
- Condition: Failed
- Location: Nlg
- Part time: 3,685 hours
- Component: 99101941
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL FLANGE, PN D30210-4, SEPARATED FROM HUB ASSY.  PN D30321 AND TUBE BLOW-OUT ON LANDING ROLL-OUT AFTER MAINT TEST FLIGHT AT THIS REPAIR STATION.  A NEW TIRE HAD BEEN INSTALLED AT CRS BUER634C BEFORE A FERRY FLIGHT TO ACT FOR ENG OVERHAUL.  FLIGHT TIME SINCE TIRE INSTALLATION WAS 5.6 HOURS WITH THREE LANDINGS.  THE SIX SCREWS PN A1368-1 WHICH RETAIN WHEEL FLANGE TO HUB HAD PULLED THREADS OUT OF HUB AND SEPARATED.  TOTAL THREADED SHANK LENGTH OF PN A1638-1 SCREW IS ONE INCH.  SCREWS PENETRATE HUB MORE THAN .7 INCH WHEN TIGHT.  DEPTH OF THREAD DAMAGE IN HUB MEASURED .4 INCH IN THREE HOLES, .3 INCH IN ONE HOLE, AND .2 INCH IN TWO REMAINING HOLES.  THIS INDICATES SCREWS HAD BACKED OUT AT TIME OF FINAL FAILURE.
